# SDR AUS20031075

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: S315A10819
- Condition: Wrong Part
- Location: Power Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE THRUST LEVER STIFF IN OPERATION.  INVESTIGATION FOUND INCORRECT CABLE FITTED.  CABLE WAS APPROXIMATELY 120MM (4.72IN)LONGER THAN THE CORRECT CABLE. FURTHER INSPECTION ALSO FOUND CABLE JAMMING ON THE INTERNAL TEFLON SURFACE. UNAPPROVED PART.  PERSONNEL/MAINTENANCE ERROR.
